Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
finite element methods; nonhomogeneous Neumann problems; explicit error estimates
Summary:
The paper develops an explicit a priori error estimate for finite element solution to nonhomogeneous Neumann problems. For this purpose, the hypercircle over finite element spaces is constructed and the explicit upper bound of the constant in the trace theorem is given. Numerical examples are shown in the final section, which implies the proposed error estimate has the convergence rate as $0.5$.
References:
[1] Ainsworth, M., Vejchodský, T.: Fully computable robust a posteriori error bounds for singularly perturbed reaction-diffusion problems. Numer. Math. 119 (2011), 219-243. DOI 10.1007/s00211-011-0384-1 | MR 2836086 | Zbl 1229.65194
[2] Ainsworth, M., Vejchodský, T.: Robust error bounds for finite element approximation of reaction-diffusion problems with non-constant reaction coefficient in arbitrary space dimension. Comput. Methods Appl. Mech. Eng. 281 (2014), 184-199. DOI 10.1016/j.cma.2014.08.005 | MR 3262938
[3] Babuška, I., Osborn, J.: Eigenvalue problems. Handbook of Numerical Analysis, Volume II: Finite Element Methods (Part 1) P. G. Ciarlet, J. L. Lions North-Holland, Amsterdam (1991), 641-787. MR 1115240 | Zbl 0875.65087
[4] Bermúdez, A., Rodríguez, R., Santamarina, D.: A finite element solution of an added mass formulation for coupled fluid-solid vibrations. Numer. Math. 87 (2000), 201-227. DOI 10.1007/s002110000175 | MR 1804656 | Zbl 0998.76046
[5] Braess, D.: Finite Elements. Theory, Fast Solvers and Applications in Solid Mechanics. Cambridge University Press, Cambridge (2007). DOI 10.1017/CBO9780511618635 | MR 2322235 | Zbl 1118.65117
[6] Bramble, J. H., Osborn, J. E.: Approximation of Steklov eigenvalues of non-selfadjoint second order elliptic operators. Mathematical Foundations of the Finite Element Method with Applications to PDE A. K. Aziz Academic Press, New York (1972), 387-408. DOI 10.1016/b978-0-12-068650-6.50019-8 | MR 0431740 | Zbl 0264.35055
[7] Brezzi, F., Fortin, M.: Mixed and Hybrid Finite Element Methods. Springer Series in Computational Mathematics 15, Springer, New York (1991). DOI 10.1007/978-1-4612-3172-1 | MR 1115205 | Zbl 0788.73002
[8] Bucur, D., Ionescu, I. R.: Asymptotic analysis and scaling of friction parameters. Z. Angew. Math. Phys. 57 (2006), 1042-1056. DOI 10.1007/s00033-006-0070-9 | MR 2279256 | Zbl 1106.35038
[9] Grisvard, P.: Elliptic Problems for Nonsmooth Domains. Monographs and Studies in Mathematics 24, Pitman, Boston (1985). MR 0775683 | Zbl 0695.35060
[10] Kikuchi, F., Saito, H.: Remarks on a posteriori error estimation for finite element solutions. J. Comput. Appl. Math. 199 (2007), 329-336. DOI 10.1016/j.cam.2005.07.031 | MR 2269515 | Zbl 1109.65094
[11] Kobayashi, K.: On the interpolation constants over triangular elements. Proceedings of the International Conference Applications of Mathematics 2015 J. Brandts et al. Czech Academy of Sciences, Institute of Mathematics, Praha (2015), 110-124. MR 3700193 | Zbl 1363.65014
[12] Laugesen, R. S., Siudeja, B. A.: Minimizing Neumann fundamental tones of triangles: an optimal Poincaré inequality. J. Differ. Equations 249 (2010), 118-135. DOI 10.1016/j.jde.2010.02.020 | MR 2644129 | Zbl 1193.35112
[13] Li, Q., Lin, Q., Xie, H.: Nonconforming finite element approximations of the Steklov eigenvalue problem and its lower bound approximations. Appl. Math., Praha 58 (2013), 129-151. DOI 10.1007/s10492-013-0007-5 | MR 3034819 | Zbl 1274.65296
[14] Liu, X.: A framework of verified eigenvalue bounds for self-adjoint differential operators. Appl. Math. Comput. 267 (2015), 341-355. DOI 10.1016/j.amc.2015.03.048 | MR 3399052
[15] Liu, X., Kikuchi, F.: Analysis and estimation of error constants for $P_0$ and $P_1$ interpolations over triangular finite elements. J. Math. Sci., Tokyo 17 (2010), 27-78. MR 2676659 | Zbl 1248.65118
[16] Liu, X., Oishi, S.: Verified eigenvalue evaluation for the Laplacian over polygonal domains of arbitrary shape. SIAM J. Numer. Anal. 51 (2013), 1634-1654. DOI 10.1137/120878446 | MR 3061473 | Zbl 1273.65179
[17] Šebestová, I., Vejchodský, T.: Two-sided bounds for eigenvalues of differential operators with applications to Friedrichs, Poincaré, trace, and similar constants. SIAM J. Numer. Anal. 52 (2014), 308-329. DOI 10.1137/13091467X | MR 3163245 | Zbl 1287.35050
[18] Takayasu, A., Liu, X., Oishi, S.: Verified computations to semilinear elliptic boundary value problems on arbitrary polygonal domains. Nonlinear Theory and Its Applications 4 (2013), 34-61. DOI 10.1587/nolta.4.34
[19] Yang, Y., Li, Q., Li, S.: Nonconforming finite element approximations of the Steklov eigenvalue problem. Appl. Numer. Math. 59 (2009), 2388-2401. DOI 10.1016/j.apnum.2009.04.005 | MR 2553141 | Zbl 1190.65168
Partner of
EuDML logo